# SDR SWIA202160253

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-319 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  STR.20R BETWEEN FS 310.00 AND 319.70 HAS MULTIPLE SPOTS OF CORROSION (MARKED).     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED INTERCOSTAL P/N SH670-32074-1 AT FS310-319 STGR20R REF CRJ700 SRM51-42-06-001-001-A01 AND SRM51-42-21-001-001-A01 REV 38 JUL 25/2020 AND DWG NO. SH670-31950 REV Y.  SEE CONTINUE CARD FOR DETAILS. / COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
